# SDR ASOA04676

- Difficulty date: September 6, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4517 - DURING A GROUND INSPECTION IN MGM, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE ON THE TERMINAL OF THE EMERGENCY LIGHT SOCKET ON THE PASSENGER DOOR.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP AND TERMINAL LUG P/N TA2206ON THE PASSENGER DOOR. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
